MathSciNet Relay Station
MathSciNet bibliographic data
MR1069202 39A70 (39A12 47B39 47N50 82B05)
Avron, J.; van Mouche, P. H. M.; Simon, B. On the measure of the spectrum for the almost Mathieu operator. Comm. Math. Phys. 132 (1990), no. 1, 103–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement